MathSciNet Relay Station
MathSciNet bibliographic data
MR486035 (80c:60037) 60F05 (42C20 60G15)
Marcus, Michael B. Continuity and the central limit theorem for random trigonometric series. Z. Wahrsch. Verw. Gebiete 42 (1978), no. 1, 35–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement